# SDR SWIA201024934

- Difficulty date: September 22, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 21,120 hours, 18,028 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE YOKE LINK ASSEMBLY CORRODED.  (ENGINE CHANGE)  REPLACED YOKE LINK ASSEMBLY PER AMM.
